Jump to content

Search the Community

Showing results for tags 'ludomil (tricyclic)'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Mod. note: medication ID's added Maprotiline, sold under the brand name Ludiomil among others, is a tetracyclic antidepressant (TeCA) that is used in the treatment of depression.[4] It may alternatively be classified as a tricyclic antidepressant (TCA), specifically a secondary amine.[4] In terms of its chemistry and pharmacology, maprotiline is closely related to other secondary amine TCAs like nortriptyline and protriptyline, and has similar effects to them.[5][4] Escitalopram is reported as an ingredient of Losiram in some countries. (sources wikipedia, drugs.com) ________________________________________________________________________________________________ Hello I am 21M , I am studying software engineering. I live in Kurdistan region in Iraq. I have been anxious and overthinking about how long will it take for me to save money and buy a house or an apartment so I can marry and be independent ( we can't be independent here until we marry ). 4 months ago the anxiety was too intense that I could only sleep 3 hours daily. and I told my mother to give me a pill or anything that helps me sleep. she gave me ludiomil 10mg which she took it in the past and had success with it. the first night I took 1/4 which must be 2.5 mg and it didn't help me sleep. the second night I took the remaining 3/4 which means 7.5 mg and still wasn't help full. I took 10mg for for the next 3 nights and still wasn't helpful so I stopped taking it ( only took it for 5 days). then I knew something about me has changed. I had 0 libido. genital numbness. Emotional numbness. Anhedonia. lack of memory. lack of concentration. depersonalize. I am pretty sure the med caused all of them. I was like that for almost 1 month. then I went to psychiatrist and he put me on losiram 10mg, I took 1/2 which means 5mg for 3 days then stopped taking it because it made me shake all my body, I searched about the side effects, at that point knew what was antidepressants and what they do to brain, so I went to the psychiatrist and told him that the med has too many side effects, he said you can't trust internet but if you think you are that smart you can get out and fix yourself on the internet. I went home and didn't take the pill I got a therapy which I can click with. I had I don't know what happened but after I stopped the losiram I was anxious 24/7. I couldn't breath properly and thought about suicide everyday. crying 24/7. I was like that for almost 2 months. then my anxiety became better I cried less. my sleep became better and also my appetite. and wasn't crying 24/7 ( once or twice a week ). since 26th of December my libido improved no more genital numbness. I've had erection especially in the morning but don't have the drive. still kissing and hugging or cuddling is pointless for me. but I still have no emotions I am not taking anything and haven't for almost 3 months. and I really don't know what to do to get my emotions back. something makes me believe that I will never get my emotions back. has anyone had any emotional numbness recovery story ?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy